Skip to Main Content
Remote Access Electronic Research Announcements

Electronic Research Announcements

ISSN 1079-6762



Galois groups and connection matrices of $q$-difference equations

Author: Pavel I. Etingof
Journal: Electron. Res. Announc. Amer. Math. Soc. 1 (1995), 1-9
MSC (1991): Primary 12H10, 39A10
MathSciNet review: 1336694
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the Galois group of a matrix $q$-difference equation with rational coefficients which is regular at $0$ and $\infty$, in the sense of (difference) Picard-Vessiot theory, and show that it coincides with the algebraic group generated by matrices $C(u)C(w)^{-1}$ $u,w\in \mathbb {C}^*$, where $C(z)$ is the Birkhoff connection matrix of the equation.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Electronic Research Announcements of the American Mathematical Society with MSC (1991): 12H10, 39A10

Retrieve articles in all journals with MSC (1991): 12H10, 39A10

Additional Information

Pavel I. Etingof
Affiliation: address Department of Mathematics, Harvard University, Cambridge, MA 02138, USA.

Received by editor(s): April 6, 1995
Communicated by: David Kazhdan
Article copyright: © Copyright 1995 American Mathematical Society